FIXED POINT OF KANNAN RESULTS IN FUZZY METRIC SPACES

Print ISSN: 0972-7752 | Online ISSN: 2582-0850 | Total Downloads : 35

Abstract

In this paper we prove some fixed point theorems of R. Kannan [Bull. Calcutta Math. Soc., 60(1968), 71-76] in fuzzy metric spaces in the sense of I. Kramosil and J. Michalek, [Kybernetica, 11(1975), 336-344]. The mappings are used as defined by V. Gregori and A. Sapena [Fuzzy Sets and Systems, 125(2002), 245-252].

Keywords and Phrases

Fuzzy metric space, Common fixed point, G-Cauchy sequence.

A.M.S. subject classification

47H10, 54H25.

.....

Download PDF 35 Click here to Subscribe now